首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:The Generalized Lasso Problem and Uniqueness
  • 本地全文:下载
  • 作者:Alnur Ali ; Ryan J. Tibshirani
  • 期刊名称:Electronic Journal of Statistics
  • 印刷版ISSN:1935-7524
  • 出版年度:2019
  • 卷号:13
  • 期号:2
  • 页码:2307-2347
  • DOI:10.1214/19-EJS1569
  • 语种:English
  • 出版社:Institute of Mathematical Statistics
  • 摘要:We study uniqueness in the generalized lasso problem, where the penalty is the $\ell _{1}$ norm of a matrix $D$ times the coefficient vector. We derive a broad result on uniqueness that places weak assumptions on the predictor matrix $X$ and penalty matrix $D$; the implication is that, if $D$ is fixed and its null space is not too large (the dimension of its null space is at most the number of samples), and $X$ and response vector $y$ jointly follow an absolutely continuous distribution, then the generalized lasso problem has a unique solution almost surely, regardless of the number of predictors relative to the number of samples. This effectively generalizes previous uniqueness results for the lasso problem [32] (which corresponds to the special case $D=I$). Further, we extend our study to the case in which the loss is given by the negative log-likelihood from a generalized linear model. In addition to uniqueness results, we derive results on the local stability of generalized lasso solutions that might be of interest in their own right.
国家哲学社会科学文献中心版权所有